Isotretinoin-induced acute severe myopathy involving pelvic
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Isotretinoin is an orally active synthetic retinoid that has revolutionized the treatment of acne. The drug might be tried in folliculitis decalvans which is difficult to treat rare,chronic, inflammatory condition of scalp leading to scarring alopecia. Isotretinoin causes various side effects, but most of them are predictable and well described. Musculoskeletal adverse effects such as myalgia, arthralgia, arthritis and muscle damage are known to occur; however, these are usually mild and involvement of pelvic girdle muscles is rarely reported. In this paper, we describe a patient who developed severe acute myopathy of lower limb and pelvic girdle muscles while being on isotretinoin for folliculitis decalvans....

http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=5;spage=601;epage=603;aulast=Sameem
Preview
Dr. v●●●a m●●●●d and 3 others like this
Like
Comment
Share